# SDR AALA20002125

- Difficulty date: December 19, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 21DEF INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 21DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
